


default search action
"Improved lower bound on the number of balanced symmetric functions over GF."
Pinhui Ke, Liuling Huang, Shengyuan Zhang (2009)
- Pinhui Ke, Liuling Huang, Shengyuan Zhang:
Improved lower bound on the number of balanced symmetric functions over GF. Inf. Sci. 179(5): 682-687 (2009)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.